MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Codes Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while using the artis one.During an emergency procedure, the user reported that the small focus of the device did not emit radiation and the x-ray was aborted.The procedure was continued and finished using an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
Analysis of the log files was performed to complete the investigation.The log showed that on (b)(6) 2025, patient registration was done at 07:29:43, and the x-ray release was performed at 07:33:39.According to the available x-ray data, after 7 radiation release attempts, at 07:35:11 the tube current was 0.This confirms the reported situation.Several more attempts were made to release the x-ray, but the issue with the small focus remained.Then system was powered off/ on at 07:37:21/ 07:41:53.After the unit was ready, two fluoro were released at 07:45 and both with the same 0 current.Remote service was initiated at 08:04:54.Siemens local service engineer inspected the system and confirmed that the issue was caused by a small focus in the tube.The tube was replaced, and the system was returned to normal operation.The defective tube was returned for further analysis.The report will be updated once the investigation result is available.
 
Additional Manufacturer Narrative
The returned tube was further analyzed.The investigation showed that during incoming inspection, the voltage value of the large focus was outside the specification, and it could be confirmed that the small focus was too close to the outer focal boundary and touched the focal head.An emitter failure is the typical cause for a tube to fail.The emitter and filaments are the typical wear parts and are limiting the lifetime of the tube.Considering the operation time of this x-ray tube of over five years with big load value, an emitter wear-out is considered in the normal range of the expected lifetime.No systematic issue is identified.No further actions are necessary at this point of time.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
32 gaoxin c ave. 2nd
hi-tech industrial park
shenzhen 51805 7
CH  518057
Manufacturer (Section G)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD
32 gaoxin c ave. 2nd
hi-tech industrial park
shenzhen 51805 7
CH   518057
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21216393
Report Number3004754211-2025-00001
Device Sequence Number3441988
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public(01)04056869009964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/10/2025
04/25/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/10/2025
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown